Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Integral polynomial generators for the homology of $ B{\rm SU}$

Author: Stanley O. Kochman
Journal: Proc. Amer. Math. Soc. 86 (1982), 179-183
MSC: Primary 55R45; Secondary 57T05
MathSciNet review: 663892
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Explicit formulas are given for polynomial generators of $ {H_ * }BSU$ as specific polynomials in the canonical polynomial generators of $ {H_ * }BU$. The method is also applied to $ {H_ * }(BSU;R)$ for any coefficient ring $ R$ and to $ {H_ * }(BSO;{Z_2})$.

References [Enhancements On Off] (What's this?)

  • [1] S. O. Kochman, Primitive generators for algebras, Canad. J. Math. (to appear). MR 658978 (83i:55005)
  • [2] -, Polynomial generators for $ {H_ * }(BSU)$ and $ {H_ * }(BSO;{Z_2})$, Proc. Amer. Math. Soc. 84 (1982), 149-154. MR 633297 (84a:55015)
  • [3] S. Papastavridis, The image of $ {H_ * }(BSO;{Z_2})$ in $ {H_ * }(BO;{Z_2})$, preprint.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R45, 57T05

Retrieve articles in all journals with MSC: 55R45, 57T05

Additional Information

Keywords: Polynomial generators, classifying space, coaction, primitive
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society